scary thoughts

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

trapped
New Member


Date Joined Nov 2007
Total Posts : 5
   Posted 11/20/2007 3:33 PM (GMT -7)   
I am becomming obsessed with suicide.  I don't really think that I'm suicidal, however I'm obssessed with reading about people that have and how they did it.  I recently changed from paxil to lexapro, could this have anything to do with it?  Can anyone identify with this?.

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 11/21/2007 6:01 AM (GMT -7)   
Trapped
I really think that you need to contact your doctor today,and try to get in there asap. I am not sure if it is the meds,but you have to be careful..there are some that will cause thoughts of suicide.
I am listing some resources for you to use,please do so.

National Suicide Hotline
1-800-SUICIDE (1-800-784-2433)

Helpful Web Sites:
Suicide Hotlines (listed by state)
Suicidal.com (includes Suicide Crisis Center and Depression and Suicide)

Please keep us posted on how you are doing.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 11/21/2007 6:17 AM (GMT -7)   
Shy is right. This could be the meds and if it is, then you need to see a doctor. Its best to get these things checked out just in case. Shy has also given you some great resources to wrk with while the problem is being sorted.

Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 11/21/2007 6:58 AM (GMT -7)   
Please get to the doc asap
Forum Moderator 
We will find a way, or make one.-Hannibal (crossing the Alps in the 15th Century on war elephants) 
Make sure your suffering has meaning...


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 11/22/2007 6:23 AM (GMT -7)   
Trapped

I am just checking on you...how are you doing?

Please check in

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate


trapped
New Member


Date Joined Nov 2007
Total Posts : 5
   Posted 11/24/2007 7:12 AM (GMT -7)   
I'm hanging in...like I said, I don't have any plans to follow through with anything, its just the obsession with people that have done it, reading about them and viewing on-line memorials...(this just seems so sick for me to be this obssessed). I have 3 wonderful children and a wife that has stayed with me through alot of crap I couldn't do it cause they need me financially. Sometimes the word suicide just "echoes" over and over in my head....I don't know why........

Post Edited By Moderator (ShynSassy) : 11/25/2007 6:01:07 AM (GMT-7)


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 11/24/2007 10:51 AM (GMT -7)   

Hi trapped, Were you feeling this way and having these thoughts while you were on Paxil?  Why did your doctor change your meds?  Please know that when a person changes from one antidepressant to another there are a lot of different chemical changes that occur within the brain.  Behaviors that you may not of had before could start while changing meds.  However, just like your choice to treat your depression (which is a good step) you also have to work to maintain mental health aside from the medication.  It's difficult I know...most especially when you have these recurring thoughts.

It really sounds as if Lexapro isnt the right med for you or perhaps your doctor needs to do some adjustments with it....Please call your doctor and let them know what is going on.

And know that we all are here for you, stay strong.

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:56 AM (GMT -7)
There are a total of 2,733,980 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
200 Guest(s), 3 Registered Member(s) are currently online.  Details
Georgia Hunter, THE HAPPY TURTLE, Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer